The eigenfunction expansion of certain linear integro-differential equations
Differencialʹnye uravneniâ, Tome 5 (1969) no. 4, pp. 764-767
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_4_a18,
author = {B. I. Aleksandriiskii},
title = {The eigenfunction expansion of certain linear integro-differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {764--767},
year = {1969},
volume = {5},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_4_a18/}
}
B. I. Aleksandriiskii. The eigenfunction expansion of certain linear integro-differential equations. Differencialʹnye uravneniâ, Tome 5 (1969) no. 4, pp. 764-767. http://geodesic.mathdoc.fr/item/DE_1969_5_4_a18/